BASIS PROPERTIES OF p-EXPONENTIAL FUNCTION OF LINDQVIST AND PEETRE TYPE


BAKŞİ Ö. , Gurka P., Lang J., Mendez O.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.21, no.4, pp.1003-1013, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.7153/mia-2018-21-68
  • Title of Journal : MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Page Numbers: pp.1003-1013

Abstract

We show that a p-exponential function defined by the p-trigonometric functions of Lindqvist and Peetre form a basis in the Lebesgue space L-r((-1,1)(n)) for any r is an element of (1,infinity), provided n <= 3 and p > p >= 1.